# SDR 2007UALA02646

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 48,868 hours, 17,930 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

OILY ODOR ON TAKEOFF AND CLIMB.  PRETTY STRONG ODOR. TURNED THE RT RECIRCULATION FAN OFF.  LESSENED THE ODOR.
